Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Why do I get pain in the upper stomach with anxiety attack after eating ?

after I eat my upper stomach hurts and then i have an anxiety attack. I have had it for a year and half. Take larazapam 3 times a day. Getting worse. Stomach never stops hurting, Have had every test, doctors dont know. What do I do next. I am sick of getting no answers and keep trying new meds. I am also very sensitive to many medications especially anxiety meds make me worse. Can you give me some suggestions.
Asked On : Wed, 11 Apr 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Emergency Medicine Specialist 's  Response
DEAR FRIEND,
HI I AM DR.KAVITHA .I WOULD LIKE TO HELP.YOU COULD BE SUFFERING FROM A CONDITION CALLED ANOREXIA NERVOSA .THIS IS BASICALLY A BODY'S WAY OF EXPRESSING GUILT AFTER EATING.PLEASE STOP ALLMEDICATIONS ESPECIALLY IF YOU ARE SELFMEDICATING.IF YOU FEEL YOU MAY BE HAVING WEIGHT ISSUES THEN PLEASE MEET A QUALIFIED PSYCHOLOGIST WHO WIL DFINITELY BE ABLE TO HELP YOU.IF THIS DOES NOT SOUND LIKE YOU THEN I THINK YOU SHOULD GET AN UPPER GI ENDOSCOPY DONE TO RULE OUT ULCERS/ACHALASIA CARDIA/REFLUX ESOPHAGITIS/ VIP SECRETING TUMOURS.I HOPE THESE SUGGESTIONS WILL HELP YOU IN SOME WAY.PRAYING FOR YOU ..BYE
Answered: Wed, 11 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor